# SDR L1GA200000087

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE NUMBER 1 ENGINE PYLON PANEL 8210A FROM THE EDGE TO THE FASTENER HOLE.
